Oklahoma, 2003Flash Flooding and Hail in Oklahoma, June 10, 2003
June 10, 2003 · NWS OUN · 45 events in 22 counties and zones
27 hail, 16 thunderstorm wind, 2 flash flood, as filed by the National Weather Service.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 45
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Jun 10, 12:41 PM CST, 3 hours 19 minutes earlier.
Area forecast discussion, Jun 10, 12:41 PM CST, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
141 PM CDT TUE JUN 10 2003
UPPER LEVEL CIRCULATION CENTER CURRENTLY LOCATED OVER THE TX
PANHANDLE CONTS TO MOVE EAST EARLY THIS AFTERNOON. WV IMAGERY
INDICATES DRY SLOT AND RATHER STRONG DEEP LAYER SUBSIDENCE HAS
WORKED INTO MUCH OF WRN OK/NTEX DURING THE PAST FEW HOURS. 18Z OUN
SOUNDING REFLECTS THIS WITH BL MOISTURE DEPTH DECREASING
SIGNIFICANTLY SINCE 12Z. HOWEVER..STEEP LAPSE RATES REMAIN IN
PLACE..AND IN COMBINATION WITH COOLING MID LEVEL TEMPS..WEAKENING
SUBSIDENCE AND A SHARPENING DRYLINE SOMEWHERE INVOF THE TX/OK STATE
LINE..THIS IS EXPECTED TO BE SUFFICIENT TO ALLOW AT LEAST A COUPLE
OF STORMS TO DEVELOP LATER THIS AFTERNOON AND EARLY EVENING. SVR
POTENTIAL MAY BE SOMEWHAT LIMITED BY MARGINAL FLOW/SHEAR..BUT STRONG
INSTABILITY SHUD ACT TO OFFSET THIS SOMEWHAT.
ATMOSPHERE WILL REMAIN MODERATELY/STRONGLY UNSTABLE EACH AFTERNOON
AND EVENING INTO THE WEEKEND ALONG WITH BOUNDARIES IN/NEAR THE CWA.
SO EXPECT PERIODIC BOUTS OF SHOWERS AND STORMS TO CONTINUE FOR THE
REST OF THE WEEK AND INTO THE WEEKEND. GOING FORECAST HAS A PRETTY
GOOD HANDLE ON THIS AND PLAN ON MAKING VERY FEW CHANGES TO THE
EXTENDED FORECAST PERIODS. KEPT SLIGHT CHANCE POPS GOING INTO
TUESDAY TO ACCOUNT FOR GFS TREND OF BAGGY MID LEVEL HGHT FIELD AND
DISSIPATING BOUNDARY OVR THE SRN PLAINS DAY 7.
MILLER
OKC 69 89 69 90 / 40 30 40 20
HBR 67 92 68 93 / 30 20 30 20
SPS 70 94 71 95 / 30 20 30 20
GAG 63 90 64 93 / 40 30 30 20
PNC 69 88 70 90 / 60 40 40 20
DUA 72 87 72 89 / 60 50 40 20
.OUN...
OK...NONE.
TX...NONE.
Hazardous weather outlook, Jun 10, 11:00 AM CST, 5 hours before
OKZ004>048-050>052-TXZ083>090-111200-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT TUE JUN 10 2003
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
FORECAST AREA.
IMPACTS...
LARGE HAIL...DAMAGING WINDS...AND HEAVY TO LOCALLY EXCESSIVE
RAINFALL WILL BE THE MAIN CONCERNS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM LATE THIS
AFTERNOON THROUGH TONIGHT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
ENTIRE FORECAST AREA SHOULD LISTEN FOR UPDATED FORECAST INFORMATION
THROUGHOUT THE DAY...AND PLAN FOR POSSIBLE SEVERE WEATHER OPERATIONS
LATE THIS AFTERNOON THROUGH TONIGHT.
DISCUSSION...
AT MIDDAY A SLOW-MOVING COLD FRONT WAS LOCATED FROM NORTHEAST KANSAS
INTO THE NORTHERN TEXAS PANHANDLE...WHILE A DRY LINE WAS DEVELOPING
FROM THE TEXAS PANHANDLE SOUTHWARD INTO SOUTHWEST TEXAS. SHOWERS
ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE DRIFTING NORTHEASTWARD
ACROSS WESTERN OKLAHOMA WERE WEAKENING. HIGH CLOUDS FROM THE EARLIER
STORMS WERE THINNING FROM THE SOUTHWEST ACROSS OKLAHOMA AND WESTERN
NORTH TEXAS AND THIS WILL ALLOW SUFFICIENT DAYTIME HEATING TO
PRODUCE VERY UNSTABLE CONDITIONS BY LATE AFTERNOON.
AT UPPER LEVELS...A WELL-DEFINED DISTURBANCE OVER WEST TEXAS THIS
MORNING IS FORECAST TO MOVE NORTHEAST ACROSS THE AREA THIS AFTERNOON
AND EVENING. THE DRY LINE OVER WEST TEXAS...SHOULD BECOME BETTER
DEFINED AGAIN THIS AFTERNOON AND LIE ACROSS THE EASTERN TEXAS
PANHANDLE. THE COLD FRONT OVER KANSAS WILL LIKELY DRIFT SOUTHEAST
INTO NORTHWEST OKLAHOMA BY THIS EVENING...AND WILL INTERSECT THE DRY
LINE JUST WEST OF THE WESTERN BORDER OF OKLAHOMA.
LIFTING AND COOLING ALOFT ASSOCIATED WITH THE APPROACHING UPPER
SYSTEM IS EXPECTED TO WEAKEN THE CAP THIS AFTERNOON. THUNDERSTORMS
ARE LIKELY TO DEVELOP BY LATE AFTERNOON IN THE VICINITY OF THE DRY
LINE AND ALSO NEAR THE COLD FRONT. ALTHOUGH MID LEVEL WINDS WILL BE
RELATIVELY WEAK...INSTABILITY IS EXPECTED TO BE SUFFICIENT FOR
SEVERE THUNDERSTORM DEVELOPMENT. LARGE HAIL AND DAMAGING WINDS WILL
BE THE MAIN THREATS. HEAVY RAIN WILL ALSO BE LIKELY WITH THESE
STORMS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY JUN 11.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.
OTHER HAZARDOUS WEATHER...
THUNDERSTORMS LATE THIS AFTERNOON THROUGH TONIGHT WILL LIKELY
PRODUCE HEAVY RAIN WHICH COULD PRODUCE LOCAL FLOODING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY THROUGH
THURSDAY NIGHT OVER THE ENTIRE FORECAST AREA. THUNDERSTORM CHANCES
WILL CONTINUE AREAWIDE THROUGH NEXT WEEKEND.
OTHER HAZARDOUS WEATHER...
NONE IS EXPECTED.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY.
2In the hours before
Special weather statement, Jun 10, 2:52 PM CST, 1 hour 8 minutes before
OKZ006-011-012-016>018-022>024-102100-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
352 PM CDT TUE JUN 10 2003
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA...BLAINE...CADDO...
CANADIAN...CUSTER...GARFIELD...KINGFISHER...MAJOR AND WASHITA
COUNTIES.
NUMEROUS STRONG THUNDERSTORMS WERE RAPIDLY DEVELOPING FROM 6 MILES
WEST OF LOYAL TO NEAR CORDELL AT 351 PM CDT...MOVING NORTHEAST EAST
AT 25 MPH.
STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. PERSONS IN THESE AREAS SHOULD REMAIN ALERT
PEOPLE IN ALFALFA...BLAINE...CADDO...CANADIAN...CUSTER...GARFIELD...
KINGFISHER...MAJOR AND WASHITA COUNTIES...INCLUDING THE CITIES OF
CLINTON...ENID AND WEATHERFORD...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.
MILLER
Event by event
27 hail, 16 thunderstorm wind, 2 flash flood. Local standard time, as filed.
Hail, Kingfisher
- When
- June 10, 4:00 PM CST
- Where
- Kingfisher County, 6 mi SW of Loyal
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.833, -98.867
Hail, Kingfisher
- When
- June 10, 4:10 PM CST
- Where
- Kingfisher County, 10 mi W of Kingfisher
- Measured
- 0.88 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.467, -98.183
Hail, Washita
- When
- June 10, 5:15 PM CST
- Where
- Washita County, Corn
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.917, -97.483
Hail, Kiowa
- When
- June 10, 5:15 PM CST
- Where
- Kiowa County, Roosevelt
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.900, -98.750
Hail, Caddo
- When
- June 10, 5:20 PM CST
- Where
- Caddo County, Hinton
- Measured
- 0.88 in hail
- Reported by
- FIRE DEPT/RESCUE SQUAD
- Coordinates
- 34.767, -98.917
Thunderstorm Wind, Caddo
- When
- June 10, 5:20 PM CST
- Where
- Caddo County, Hinton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- FIRE DEPT/RESCUE SQUAD
- Coordinates
- 34.733, -98.567
Hail, Kiowa
- When
- June 10, 5:28 PM CST
- Where
- Kiowa County, 2 mi S of Cooperton
- Measured
- 0.75 in hail
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 35.450, -98.283
Hail, Canadian
- When
- June 10, 5:45 PM CST
- Where
- Canadian County, 15 mi WNW of Union City
- Measured
- 1.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.733, -98.550
Thunderstorm Wind, Logan
- When
- June 10, 5:45 PM CST
- Where
- Logan County, 4 mi NW of Guthrie
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.633, -97.283
Hail, Kiowa
- When
- June 10, 5:50 PM CST
- Where
- Kiowa County, 7 mi ENE of Cooperton
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.567, -97.283
Thunderstorm Wind, Comanche
- When
- June 10, 6:00 PM CST
- Where
- Comanche County, 14 mi NW of Indiahoma
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.117, -96.967
Thunderstorm Wind, Comanche
- When
- June 10, 6:05 PM CST
- Where
- Comanche County, 4 mi W of Medicine Park
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.100, -97.533
Hail, Canadian
- When
- June 10, 6:10 PM CST
- Where
- Canadian County, 2 mi NW of Niles
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.133, -97.667
Thunderstorm Wind, Comanche
- When
- June 10, 6:10 PM CST
- Where
- Comanche County, 3 mi W of Medicine Park
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 36.233, -96.933
Wind was measured by the Oklahoma mesonet.
Hail, Oklahoma
- When
- June 10, 6:30 PM CST
- Where
- Oklahoma County, 5 mi N of Jones
- Measured
- 0.88 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 36.200, -96.933
Hail, Oklahoma
- When
- June 10, 6:30 PM CST
- Where
- Oklahoma County, Jones
- Measured
- 0.88 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.183, -97.450
Hail, Payne
- When
- June 10, 6:40 PM CST
- Where
- Payne County, 6 mi E of Stillwater
- Measured
- 1.25 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.217, -97.450
Hail was observed near the intersection of Highway 108 and Highway 51.
Hail, Grady
- When
- June 10, 6:45 PM CST
- Where
- Grady County, 3 mi E of Middleberg
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.250, -97.600
Hail, McClain
- When
- June 10, 6:45 PM CST
- Where
- McClain County, Blanchard
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.983, -97.933
Thunderstorm Wind, Payne
- When
- June 10, 6:45 PM CST
- Where
- Payne County, Glencoe
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.217, -97.450
Hail, Payne
- When
- June 10, 6:46 PM CST
- Where
- Payne County, 2 mi S of Glencoe
- Measured
- 0.88 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.200, -97.533
Hail, Cleveland
- When
- June 10, 6:46 PM CST
- Where
- Cleveland County, 2 mi S of Norman
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.367, -98.317
Hail, Cleveland
- When
- June 10, 6:55 PM CST
- Where
- Cleveland County, Norman
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.217, -97.450
Hail, McClain
- When
- June 10, 7:15 PM CST
- Where
- McClain County, Newcastle
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
Thunderstorm Wind, Grady
- When
- June 10, 7:15 PM CST
- Where
- Grady County, 2 mi NNW of Ninnekah
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 34.833, -97.700
Wind was measured by the Oklahoma mesonet.
Hail, McClain
- When
- June 10, 7:19 PM CST
- Where
- McClain County, 5 mi SE of Newcastle
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.017, -97.333
Hail, Cleveland
- When
- June 10, 7:24 PM CST to 7:29 PM CST
- Where
- Cleveland County, Norman
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 34.117, -98.467
Hail was observed on the west side of town.
Thunderstorm Wind, Cotton
- When
- June 10, 7:30 PM CST
- Where
- Cotton County, 1 mi NW of Walters
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 35.100, -97.483
Wind was measured by the Oklahoma mesonet.
Hail, Cleveland
- When
- June 10, 7:32 PM CST
- Where
- Cleveland County, Norman
- Measured
- 1 in hail
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 34.517, -97.950
Flash Flood, Cleveland
- When
- June 10, 7:45 PM CST
- Where
- Cleveland County, Moore
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
Water one foot deep was reported covering the road.
Thunderstorm Wind, Grady
- When
- June 10, 7:45 PM CST
- Where
- Grady County, 3 mi S of Bradley
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $50
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.517, -97.950
Several tree limbs were downed.
Hail, Cotton
- When
- June 10, 8:00 PM CST
- Where
- Cotton County, 5 mi S of Randlett
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.250, -97.000
Hail, Cleveland
- When
- June 10, 8:00 PM CST
- Where
- Cleveland County, Lexington
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.167, -98.000
Hail, McClain
- When
- June 10, 8:00 PM CST
- Where
- McClain County, 3 mi S of Goldsby
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.767, -96.850
Thunderstorm Wind, Stephens
- When
- June 10, 8:00 PM CST
- Where
- Stephens County, Duncan
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.083, -96.283
Flash Flood, Cleveland
- When
- June 10, 8:15 PM CST
- Where
- Cleveland County, 3 mi SW of Moore
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.100, -96.983
Water two feet deep was across Southwest 164th Street.
Thunderstorm Wind, Stephens
- When
- June 10, 8:25 PM CST
- Where
- Stephens County, Duncan
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $70
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.567, -97.117
A four inch diameter tree was downed near the intersection of 11th Street and Woodlawn.
Hail, Pottawatomie
- When
- June 10, 8:33 PM CST
- Where
- Pottawatomie County, 4 mi W of Tecumseh
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 33.800, -97.150
Thunderstorm Wind, Jefferson
- When
- June 10, 8:40 PM CST
- Where
- Jefferson County, Waurika
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $50
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.383, -96.133
Several tree limbs were downed.
Thunderstorm Wind, Pontotoc
- When
- June 10, 9:30 PM CST
- Where
- Pontotoc County, 10 mi W of Ada
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $500
- Reported by
- UTILITY COMPANY
- Coordinates
- 35.900, -98.200
Thunderstorm Wind, Hughes
- When
- June 10, 9:40 PM CST
- Where
- Hughes County, 7 mi E of Holdenville
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $500
- Reported by
- UTILITY COMPANY
- Coordinates
- 35.850, -98.117
Hail, Carter
- When
- June 10, 9:50 PM CST
- Where
- Carter County, 6 mi S of Dickson
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.383, -98.783
Thunderstorm Wind, Murray
- When
- June 10, 10:00 PM CST
- Where
- Murray County, 5 mi N of Davis
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.850, -99.017
Hail, Love
- When
- June 10, 10:15 PM CST
- Where
- Love County, Thackerville
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.467, -98.350
Thunderstorm Wind, Atoka
- When
- June 10, 11:15 PM CST
- Where
- Atoka County, Atoka
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $70
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.467, -98.350
Several tree limbs were downed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado in Illinois, June 10, 20032 injured · F2 · 1 event
- Hail and Damaging Wind in Texas, June 10, 2003$1.3 million · 1.75 in hail · 7 events
- High Wind in Iowa, June 10, 2003$1.0 million · 51 kt wind · 4 events
- Damaging Wind in Louisiana, June 10, 2003$120,000 · 55 kt wind · 1 event
- Damaging Wind in Florida, June 10, 2003$60,000 · 60 kt wind · 1 event
- Damaging Wind in Arkansas, June 10, 20031 injured · $29,000 · 65 kt wind · 1 event
- Damaging Wind in Texas, June 10, 2003$40,000 · 55 kt wind · 1 event
- Tornado in Illinois, June 10, 2003F1 · 1 event
- Hail in Montana, June 10, 2003$30,000 · 0.88 in hail · 1 event
- Damaging Wind in Alabama, June 10, 2003$27,000 · 60 kt wind · 1 event
- Hail and Damaging Winds in Tennessee, June 10, 2003$10,000 · 1 in hail · 21 events
- Hail and Damaging Winds in Oklahoma, June 10, 20031 injured · 61 kt wind · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5363357, 5363358, 5363359, 5363360, 5363361, 5363362, 5363363, 5363364, 5363365, 5363366, 5363675, 5363676, 5363677, 5363678, 5363679, 5363680, 5363681, 5363682, 5363683, 5363684, 5363685, 5363686, 5363687, 5363688, 5363689, 5363691, 5363690, 5363692, 5363693, 5363694, 5363695, 5363696, 5363697, 5363698, 5363699, 5363700, 5363701, 5363702, 5363761, 5363118, and more.